# SDR DALA2024071607173

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 64,488 hours, 45,835 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME AT STA Y=1133 & LONG 2R AT AFT ACCESSORY COMPARTMENT. SUMMARY OF NRC 00468: FRAME AT STA Y=1133 & LONG 2R AT AFT ACCESSORY COMPARTMENT WAS REPAIRED PER ER/A 619238-14 REV ORIGINAL AND PRI REV 1. ASSOCIATED ER/A 14-619238 ADDED FOR AC 9502. (LP #0449625)
